# SDR DALA2020011400239

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 52,592 hours, 36,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVER WING EXIT SIGN IS INOPERATIVE AT B20DC. MAINTENANCE REPLACED THE POWER SUPPLY, EMERGENCY BATTERY AT 20DC, RIGHT HAND AFT EMERGENCY EXIT PER AMM 33-51-06. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE.
